# SDR SWIA202163980

- Difficulty date: November 22, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH FLOOR SILL CORRODED AT APROX. FS.319.7 (MARKED).     (C-CHECK RO 1/19/2022)    CORROSION FOUND TO BE OUT OF LIMITS. REPLACED RH FLOOR SILL AT FS280 - FS319 REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-13-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 AND DWG: SH690-32170 REV AD. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
